Publications Actions
Publications at Authenticus Institutional Profile

An Authenticus institution (group) is an organization which consists of a set of researchers (institutional/group team). The set of researchers depends on the organizational structure of the institution per year and can be set at the institution profile, under ‘Researchers’ interface. Based on the institutional team we produce listings of publications, statistics and institutional reports. 

Publications displayed at an Authenticus institutional profile depend on two parameters:

  • Researchers team associated with the institution per year. 
  • Publications source type. 

We define 3 types of publication sources:

  • Validated by team members - includes all publications validated by team members. Requires the definition of the institutional team. 
  • All published by team members - includes all publications validated by the institution team members plus all not-validated (only identified) publications. Requires the definition of the institutional team. 
  • Affiliation Based - includes publications that have the institution/group in the publication affiliation. Does not require institutional team, but at the same time does not guarantee that all publications will be listed. 
External   Internal

Update Citation

No data about last update.
Rules:
 This actions updates publications citations of every team member.
 Only validated by team members publications are included.
 Only the current year team is included in this action.>
 The action is executed in the background, thus the results are NOT immediate.
 This actions can be executed only once a month!

Update PrePrints

No data about last update.
Rules:
 This actions updates all pre print publications of the group/institution.
 Only validated by current year team members publications are included.
 The action is executed in the background, thus the results are NOT immediate.
 This actions can be executed only once a day!

Publications Count: 749

39 Team Members
Filters -> Year: 2025
641
TITLE: Homogeneous coupled cell networks with S3-Symmetric quotient
AUTHORS: Aguiar, MAD ; Ana Dias ; Golubitsky, M; Leite, MCA;
PUBLISHED: 2007, SOURCE: Discrete and Continuous Dynamical Systems- Series A, ISSUE: SUPPL., PAGES: 1-9
INDEXED IN: Scopus
642
TITLE: How do hyperbolic homoclinic classes collide at heterodimensional cycles
AUTHORS: Lorenzo J Diaz; Jorge Rocha ;
PUBLISHED: 2007, SOURCE: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, VOLUME: 17, ISSUE: 3, PAGES: 589-627
INDEXED IN: Scopus WOS
643
TITLE: Minimal coupled cell networks  Full Text
AUTHORS: Manuela A D Aguiar ; Ana Dias ;
PUBLISHED: 2007, SOURCE: NONLINEARITY, VOLUME: 20, ISSUE: 1, PAGES: 193-219
INDEXED IN: Scopus WOS CrossRef: 10
644
TITLE: Numerical Simulations in two CPG models for bipedal locomotion
AUTHORS: Carla M A Pinto ;
PUBLISHED: 2007, SOURCE: International Symposium on Mathematical Methods in Engineering (MME06) in JOURNAL OF VIBRATION AND CONTROL, VOLUME: 13, ISSUE: 9-10, PAGES: 1487-1503
INDEXED IN: Scopus WOS CrossRef: 7
645
TITLE: On the volume of singular-hyperbolic sets  Full Text
AUTHORS: Alves, JF ; Araujo, V; Pacifico, MJ; Pinheiro, V;
PUBLISHED: 2007, SOURCE: DYNAMICAL SYSTEMS-AN INTERNATIONAL JOURNAL, VOLUME: 22, ISSUE: 3, PAGES: 249-267
INDEXED IN: Scopus WOS CrossRef: 12
646
TITLE: Persistence of Bowen-Ruelle-Sinai measures
AUTHORS: Maria Pires De Carvalho ;
PUBLISHED: 2007, SOURCE: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, VOLUME: 17, ISSUE: 1, PAGES: 213-221
INDEXED IN: Scopus WOS
647
TITLE: Projected wallpaper patterns
AUTHORS: Isabel S Labouriau ; Eliana M Pinho;
PUBLISHED: 2007, SOURCE: 8th Workshop on Real and Complex Singularities in Real and Complex Singularities, VOLUME: 39, PAGES: 209-217
INDEXED IN: Scopus WOS CrossRef
648
TITLE: Removing zero Lyapunov exponents in volume-preserving flows  Full Text
AUTHORS: Mario Bessa ; Jorge Rocha ;
PUBLISHED: 2007, SOURCE: NONLINEARITY, VOLUME: 20, ISSUE: 4, PAGES: 1007-1016
INDEXED IN: Scopus WOS CrossRef: 7
649
TITLE: Semi-complete foliations associated to Hamiltonian vector fields in dimension 2  Full Text
AUTHORS: Helena Reis ;
PUBLISHED: 2007, SOURCE: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, VOLUME: 328, ISSUE: 2, PAGES: 813-820
INDEXED IN: Scopus WOS CrossRef
650
TITLE: Singularity theory approach to time averaged optimization
AUTHORS: Davydov, A; Mena Matos, H ;
PUBLISHED: 2007, SOURCE: Advanced School and Workshop on Singularities in Geometry and Topology in Singularities in Geometry and Topology, 2005, PAGES: 598-628
INDEXED IN: WOS CrossRef: 4
651
TITLE: State-owned enterprises as indirect instruments of entry regulation  Full Text
AUTHORS: Brandao, A ; Castro, S ;
PUBLISHED: 2007, SOURCE: JOURNAL OF ECONOMICS, VOLUME: 92, ISSUE: 3, PAGES: 263-274
INDEXED IN: Scopus WOS CrossRef: 27
652
TITLE: Stochastic stability of non-uniformly hyperbolic diffeomorphisms  Full Text
AUTHORS: Jose F Alves ; Vitor Araujo; Carlos H Vasquez;
PUBLISHED: 2007, SOURCE: STOCHASTICS AND DYNAMICS, VOLUME: 7, ISSUE: 3, PAGES: 299-333
INDEXED IN: Scopus WOS CrossRef: 9
653
TITLE: Synchrony in lattice differential equations
AUTHORS: Fernando Antoneli; Ana Dias ; Martin Golubitsky; Yunjiao Wang;
PUBLISHED: 2007, SOURCE: Some Topics In Industrial And Applied Mathematics, PAGES: 43-56
INDEXED IN: Scopus CrossRef: 2
654
TITLE: The Lyapunov exponents of generic zero divergence three-dimensional vector fields
AUTHORS: Bessa, M ;
PUBLISHED: 2007, SOURCE: Ergodic Theory and Dynamical Systems, VOLUME: 27, ISSUE: 5, PAGES: 1445-1472
INDEXED IN: Scopus CrossRef
655
TITLE: A note on Hopf bifurcation with dihedral group symmetry
AUTHORS: Ana Dias ; Rui C Paiva ;
PUBLISHED: 2006, SOURCE: GLASGOW MATHEMATICAL JOURNAL, VOLUME: 48, ISSUE: 1, PAGES: 41-51
INDEXED IN: Scopus WOS CrossRef: 3
656
TITLE: A survey of recent results on some statistical features of non-uniformity expanding maps
AUTHORS: Alves, JF ;
PUBLISHED: 2006, SOURCE: Conference on Ergodic Theory and Non-Uniform Dynamical Systems in DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, VOLUME: 15, ISSUE: 1, PAGES: 1-20
INDEXED IN: Scopus WOS CrossRef: 8
657
TITLE: Backward volume contraction for endomorphisms with eventual volume expansion  Full Text
AUTHORS: Alves, JF ; Castro, A; Pinheiro, V;
PUBLISHED: 2006, SOURCE: COMPTES RENDUS MATHEMATIQUE, VOLUME: 342, ISSUE: 4, PAGES: 259-262
INDEXED IN: WOS CrossRef: 1
658
TITLE: Central pattern generators for bipedal locomotion  Full Text
AUTHORS: Carla M A Pinto ; Martin Golubitsky;
PUBLISHED: 2006, SOURCE: 15th Conference of the European-Society-for-Mathematical-and-Theoretical-Biology in JOURNAL OF MATHEMATICAL BIOLOGY, VOLUME: 53, ISSUE: 3, PAGES: 474-489
INDEXED IN: Scopus WOS CrossRef: 74
659
TITLE: Dynamics of generic 2-dimensional linear differential systems  Full Text
AUTHORS: Bessa, M ;
PUBLISHED: 2006, SOURCE: Journal of Differential Equations, VOLUME: 228, ISSUE: 2, PAGES: 685-706
INDEXED IN: Scopus CrossRef
660
TITLE: Equivalence and semi-completude of foliations  Full Text
AUTHORS: Reis, H ;
PUBLISHED: 2006, SOURCE: NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, VOLUME: 64, ISSUE: 8, PAGES: 1654-1665
INDEXED IN: Scopus WOS CrossRef: 10

Results per Page: 20.
Page 33 of 38. Total results: 749.